# SDR SWAA2023061357516

- Difficulty date: June 9, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 35,827 hours, 16,528 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER UPPER FRONT SPAR SLIDING SEAL IS CRACKED.<[01] REMOVED AND REPLACED UPPER RH HORIZONTAL STABILIZER SLIDING SEAL IAW AMM 53-31-31.
